RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2005, Volume 41, Number 8, Pages 1128–1129 (Mi de11341)  

Short Communications

On Second-Order Quasilinear Equations Admitting Reduction with a Subsequent Parametric Representation of Solutions

V. A. Kuz'minykh

Moscow Pedagogical University, Moscow, Russian Federation, Moscow

Full text: PDF file (310 kB)

English version:
Differential Equations, 2005, 41:8, 1185–1186

Bibliographic databases:

UDC: 517.956
Received: 23.06.2004

Citation: V. A. Kuz'minykh, “On Second-Order Quasilinear Equations Admitting Reduction with a Subsequent Parametric Representation of Solutions”, Differ. Uravn., 41:8 (2005), 1128–1129; Differ. Equ., 41:8 (2005), 1185–1186

Citation in format AMSBIB
\Bibitem{Kuz05}
\by V.~A.~Kuz'minykh
\paper On Second-Order Quasilinear Equations Admitting Reduction with a Subsequent Parametric Representation of Solutions
\jour Differ. Uravn.
\yr 2005
\vol 41
\issue 8
\pages 1128--1129
\mathnet{http://mi.mathnet.ru/de11341}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2202518}
\transl
\jour Differ. Equ.
\yr 2005
\vol 41
\issue 8
\pages 1185--1186
\crossref{https://doi.org/10.1007/s10625-005-0266-3}


Linking options:
  • http://mi.mathnet.ru/eng/de11341
  • http://mi.mathnet.ru/eng/de/v41/i8/p1128

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019